Herramientas Personales
Usted está aquí: Inicio Investigación Álgebra homológica

Álgebra homológica

Imagen de: Hochschild cohomology via incidence algebras 

Temas de investigación en curso

  • Homología de álgebras
  • Cubrimientos de Galois

 

Participantes

 

Algunas publicaciones

  • Redondo, M. J.: Hochschild cohomology via incidence algebras. J. Lond. Math. Soc. (2) 77 (2008), no. 2, 465-480.
    doi: 10.1112/jlms/jdm115
    arXiv:math/0611542v3 [math.RT]
    MR2400402
  • Pirashvili, T.; Redondo, M. J.: Universal coefficient theorem in triangulated categories. Algebr. Represent. Theor. 11 (2008), no. 2, 107-114.
    arXiv:math/0604412v3 [math.CT]
    MR2379891
  • Cibils, C.; Redondo, M. J.: Cartan-Leray spectral sequence for Galois coverings of categories. J. Algebra 284 (2005), no. 1, 310-325.
    arXiv:math/0305218v2 [math.RA]
    MR2115017
  • Gatica, M. A.; Redondo, M. J.: Hochschild cohomology of incidence algebras as one-point extensions. Linear Algebra and its Applications 365, 169-181 (2003).
    MR1987336
  • Redondo, M. J.: Universal Galois coverings of selfinjective algebras by repetitive algebras and Hochschild cohomology. Journal of Algebra 247, 332-364 (2002).
    MR1877857
  • Buenos Aires Cyclic Homology Group: A Hochschild homology criterium for the smoothness of an algebra. Comment. Math. Helv. 69 (1994), no.2, 163–168.
    MR1282365
  • Buenos Aires Cyclic Homology Group: Hochschild and Cyclic Homology of Hypersurfaces. Advances in Mathematics, vol 95, N.1, September 1992, 18-60.
    MR1176152

 

Acciones de Documento